# SDR FDEA202211283001

- Difficulty date: November 28, 2022
- Submitted: December 23, 2022
- Operation: Air carrier
- Aircraft: N607FE
- Make and model: Doug MD-11F
- Aircraft serial: 48547
- Aircraft time: 91,283 hours, 22,253 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Stop Fitting
- Part number: ADA00061
- Condition: Cracked
- Location: L3 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EVIDENCE OF A CRACK FOUND AT L-3 DOOR UPPER AFT STOP FITTING. REPLACED FITTIING ON THE L-3 DOOR UPPER AFT STOP IAW MD-11 SRM 52-00-00-2R AND DWG   ADA0006-1
